Semiclassical states of Hamiltonian system of Schrodinger equations with subcritical nonlinearities

Yanheng Ding, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)232-235
JournalJournal of Partial Differential Equations
Volume19
Issue number3
StatePublished - 2006

Cite this

Semiclassical states of Hamiltonian system of Schrodinger equations with subcritical nonlinearities. / Ding, Yanheng; Lin, Fang-Hua.

In: Journal of Partial Differential Equations, Vol. 19, No. 3, 2006, p. 232-235.

Research output: Contribution to journalArticle

@article{8914ca2056f24e06a58b59c4e2781de1,
title = "Semiclassical states of Hamiltonian system of Schrodinger equations with subcritical nonlinearities",
author = "Yanheng Ding and Fang-Hua Lin",
year = "2006",
language = "English (US)",
volume = "19",
pages = "232--235",
journal = "Journal of Partial Differential Equations",
number = "3",

}

TY - JOUR

T1 - Semiclassical states of Hamiltonian system of Schrodinger equations with subcritical nonlinearities

AU - Ding, Yanheng

AU - Lin, Fang-Hua

PY - 2006

Y1 - 2006

M3 - Article

VL - 19

SP - 232

EP - 235

JO - Journal of Partial Differential Equations

JF - Journal of Partial Differential Equations

IS - 3

ER -